# SDR DXTA2013041105352

- Difficulty date: April 10, 2013
- Submitted: April 11, 2013
- Operation: Air carrier
- Aircraft: N686QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605661
- Aircraft time: 5,485 hours, 4,248 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 666016114
- Condition: Binding
- Location: Trim Sys
- Part time: 5,485 hours, 4,248 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

TRIM WHEEL VERY DIFFICULT TO TRIM MANUALLY.  WHEN TRIMMING WITH ELECTRIC TRIM IT STOPS/BINDS FOR A MOMENT APPROX EVERY INCH OF ROTATION.  WHEN IN AUTOPILOT IT DID NOT KICK OFF THE AUTOPILOT.  TRIM BINDING WAS THE SAME AT ALL ALTITUDES, AIRSPEEDS, AND FLAP CONFIGURATIONS. ELEVATOR ACTUATOR FAILED. REMOVED AND REPLACED.
